Alert archive / Idaho / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 72, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Aug 5, 2015, 1:57 PM MDT for 8 counties in Idaho. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2015, 1:57 PM MDT (19:57 UTC)
- Expired
- Aug 5, 2015, 2:45 PM MDT
- In force
- 48 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Jefferson County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 25 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 2:15 PM MDT | TSTM WND GST 64 | 3 W Taber, ID | MEASURED AT THE TABER INL SITE. |
| Aug 5, 2:22 PM MDT | TSTM WND GST 50 | 10 Wsw Blackfoot, ID | VERY HEAVY RAIN |
| Aug 5, 2:23 PM MDT | TSTM WND GST 40 | 11 Nw Blackfoot, ID | ESTIMATED WIND GUST IS 40 MPH OR GREATER. |
| Aug 5, 2:55 PM MDT | TSTM WND DMG | Shelley, ID | KIDK TV SHARED IMAGES OF POTATO CROP DAMAGE FROM WIND RAIN AND HAIL - CROPS ARE FLATTENED |
| Aug 5, 2:55 PM MDT | TSTM WND GST 72 | 11 W Osgood, ID | MEASURED AT THE KETTLE BUTTE INL SITE AT 255PM MDT THIS AFTERNOON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 1:37 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.0 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3490 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
868
WUUS55 KPIH 051957
SVRPIH
IDC005-011-013-019-023-029-051-077-052045-
/O.NEW.KPIH.SV.W.0072.150805T1957Z-150805T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
157 PM MDT WED AUG 5 2015
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BINGHAM COUNTY IN SOUTHEASTERN IDAHO...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN IDAHO...
NORTHWESTERN BANNOCK COUNTY IN SOUTHEASTERN IDAHO...
SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO...
NORTHWESTERN CARIBOU COUNTY IN SOUTHEASTERN IDAHO...
SOUTHEASTERN BUTTE COUNTY IN CENTRAL IDAHO...
NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEASTERN IDAHO...
NORTHERN POWER COUNTY IN SOUTHEASTERN IDAHO...
* UNTIL 245 PM MDT
* AT 156 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
SOUTH OF SOUTHWEST INL TO NEAR SPRINGFIELD TO NEAR AMERICAN
FALLS...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...WESTERN POCATELLO...BLACKFOOT...AMERICAN FALLS
RESERVOIR...GOSHEN...CHUBBUCK...AMMON...SHELLEY...ABERDEEN...
FIRTH...ATOMIC CITY...FORT HALL BUFFALO LODGE...SPRINGFIELD...FORT
HALL LINCOLN CREEK LODGE...TABER...ROCKFORD...PINGREE...FORT HALL
PUTNAM LODGE...ROSE AND POCATELLO AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...ACCUMULATING SMALL
HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4381 11232 4339 11178 4298 11201 4276 11310
4309 11330 4339 11322
TIME...MOT...LOC 1956Z 247DEG 49KT 4337 11306 4312 11272 4284 11288
$$
JKEYES2 follow-up statements
023
WWUS55 KPIH 052018
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
218 PM MDT WED AUG 5 2015
IDC005-011-013-019-023-029-051-077-052045-
/O.CON.KPIH.SV.W.0072.000000T0000Z-150805T2045Z/
BINGHAM ID-JEFFERSON ID-BANNOCK ID-BLAINE ID-CARIBOU ID-BUTTE ID-
BONNEVILLE ID-POWER ID-
218 PM MDT WED AUG 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR BINGHAM...SOUTHWESTERN JEFFERSON...NORTHWESTERN BANNOCK...
SOUTHEASTERN BLAINE...NORTHWESTERN CARIBOU...SOUTHEASTERN BUTTE...
NORTHWESTERN BONNEVILLE AND NORTHERN POWER COUNTIES...
AT 216 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS UP TO 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
ATOMIC CITY TO NEAR MORELAND TO NEAR POCATELLO AIRPORT...MOVING
NORTHEAST AT 55 MPH.
IN ADDITION...AT 3PM...63 MPH WINDS WERE REPORTED ON TOP OF BIG
SOUTHERN BUTTE. WINDS ACROSS THE VALLEY FLOOR ARE RANGING 45 TO
55MPH.
LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...WESTERN POCATELLO...BLACKFOOT...AMERICAN FALLS
RESERVOIR...GOSHEN...CHUBBUCK...AMMON...SHELLEY...ABERDEEN...FIRTH...
ATOMIC CITY...FORT HALL BUFFALO LODGE...SPRINGFIELD...FORT HALL
LINCOLN CREEK LODGE...TABER...ROCKFORD...PINGREE...FORT HALL PUTNAM
LODGE...ROSE AND POCATELLO AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4381 11232 4339 11178 4298 11201 4276 11310
4310 11309 4339 11322
TIME...MOT...LOC 2016Z 247DEG 49KT 4347 11274 4322 11240 4294 11256
$$
JKEYES427
WWUS55 KPIH 052026
SVSPIH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
226 PM MDT WED AUG 5 2015
IDC005-011-013-019-023-029-051-077-052045-
/O.CON.KPIH.SV.W.0072.000000T0000Z-150805T2045Z/
BINGHAM ID-JEFFERSON ID-BANNOCK ID-BLAINE ID-CARIBOU ID-BUTTE ID-
BONNEVILLE ID-POWER ID-
226 PM MDT WED AUG 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR BINGHAM...SOUTHWESTERN JEFFERSON...NORTHWESTERN BANNOCK...EASTERN
BLAINE...NORTHWESTERN CARIBOU...SOUTHEASTERN BUTTE...NORTHWESTERN
BONNEVILLE AND NORTHEASTERN POWER COUNTIES...
AT 225 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF SOUTHEAST INL TO NEAR ROSE TO NEAR FORT HALL TOWNSITE...
MOVING NORTHEAST AT 55 MPH.
IN ADDITION...AT 310PM...64 MPH WINDS WERE REPORTED AT THE TABER INL
SITE.
.
LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...WESTERN POCATELLO...BLACKFOOT...AMERICAN FALLS
RESERVOIR...GOSHEN...CHUBBUCK...AMMON...SHELLEY...ABERDEEN...FIRTH...
ATOMIC CITY...FORT HALL BUFFALO LODGE...SPRINGFIELD...FORT HALL
LINCOLN CREEK LODGE...TABER...ROCKFORD...PINGREE...FORT HALL PUTNAM
LODGE...ROSE AND POCATELLO AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND
VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4381 11232 4339 11178 4298 11201 4278 11300
4310 11300 4340 11316
TIME...MOT...LOC 2025Z 247DEG 49KT 4351 11261 4326 11227 4298 11243
$$
JKEYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:49 PM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 5, 12:49 PM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 1249 PM MDT WED AUG 5 2015 .DISCUSSION...DISTURBANCE OVER NORTHERN NEVADA AND SOUTHWESTERN IDAHO APPROACHING SOUTHEAST IDAHO THIS AFTERNOON AND EVENING. DISTURBANCE HAS GOOD SUPPORT FOR VIGOROUS STORM DEVELOPMENT...INCLUDING WIND GUSTS OF 50 TO 60 MPH AND HEAVY RAIN SHOWERS. FAVORED AREAS FOR HEAVY SHOWERS INCLUDE THE SOUTH CENTRAL AND CARIBOU HIGHLANDS AND PORTIONS OF THE CENTRAL MOUNTAINS....ALTHOUGH STORM CELLS COULD EASILY CROSS THE SNAKE PLAIN. DISTURBANCE TRACKS TOWARDS ISLAND PARK THROUGH ABOUT MIDNIGHT. THURSDAY WILL BE MOSTLY SUNNY DAY. THE NEXT DISTURBANCE IS POSSIBLY APPROACHING A BIT QUICKER AND ARRIVING LATE FRIDAY AFTERNOON THROUGH SATURDAY. POPS WERE INCREASE FOR THE OVERNIGHT HOURS INTO EARLY SATURDAY MORNING AS A RESULT. NO SIGNIFICANT CHANGES WERE MADE FOR SUNDAY THROUGH TUESDAY AS THIS AREA REMAINS BETWEEN A TROUGH OF LOW PRESSURE OFF WASHINGTON AND RIDGING TOWARD FOUR CORNERS AREA WITH SOME HINT OF MONSOON MOISTURE SLIPING NORTH TO IDAHO. RS && .AVIATION...SHOWERS AND STORMS SHOULD CLEAR EASTERN IDAHO A LITTLE AFTER MIDNIGHT. UNTIL THEN...EXPECT ACTIVITY THAT COULD PRODUCE WINDS OVER 50KTS AT TIMES ALONG WITH SMALL HAIL AND HEAVY RAIN. WE COULD SEE REDUCED VISIBILITY IN RAIN OR BLOWING DUST AND CEILINGS BRIEFLY DROPPING TO MVFR. TOMORROW WILL BE VFR WITH AFTERNOON WINDS 15-25KTS WITH HIGHER GUSTS. KEYES && .FIRE WEATHER...RED FLAG WARNINGS WILL REMAIN IN EFFECT AS NUMEROUS SHOWERS AND THUNDERSTORM CONTINUE TO ROLL ACROSS EASTERN IDAHO. THE THREAT FOR DOWNBURST WINDS OVER 60MPH HAS INCREASED TODAY BUT SO HAS THE THREAT OF HAIL AND HEAVY RAIN WHICH COULD IMPACT CREWS OUT ON ANY FIRES. WE QUICKLY CLEAR OUT OVERNIGHT AND WILL SEE A DRY BUT BREEZY THURSDAY. WIND GUSTS OF 25-35MPH ARE FORECAST BUT WE SHOULD NOT SEE RED FLAG CONDITIONS...AT LEAST WIDESPREAD...AS THE HUMIDITY WILL NOT BE DROPPING THAT LOW. SHOWERS AND STORMS RETURN FOR FRIDAY AFTERNOON AND THE WEEKEND. WE SHOULD SEE ANOTHER EVENT WITH A MIX OF WET AND DRY STORMS ESPECIALLY FRIDAY. SATURDAY MAY ACTUALLY BE TOO CLOUDY TO SPAWN ENOUGH LIGHTNING TO WARRANT RED FLAG WARNINGS...BE WILL BE MONITORING TO SEE HOW THINGS EVOLVE. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR IDZ410-413-425- 427. &&
In the hours before
Local storm report, Aug 5, 9:41 AM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
941 AM MDT WED AUG 5 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 9 S BIG SPRINGS 44.37N 111.28W
08/05/2015 M0.25 INCH FREMONT ID TRAINED SPOTTER
HEAVIER RAIN MIXED WITH SMALL HAIL AT THE
BOY SCOUT CAMP.
&&
JKEYESSpecial weather statement, Aug 5, 12:38 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1238 PM MDT WED AUG 5 2015
IDZ017-021-031-051915-
EASTERN MAGIC VALLEY ID-BIG AND LITTLE WOOD RIVER REGION ID-
LOWER SNAKE RIVER PLAIN ID-
1238 PM MDT WED AUG 5 2015
...WINDS IN EXCESS OF 40 MPH FOR LINCOLN...SOUTHEASTERN BLAINE...
NORTH CENTRAL CASSIA...NORTHWESTERN POWER AND MINIDOKA COUNTIES UNTIL
115 PM MDT...
AT 1233 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SHOSHONE
TO 13 MILES SOUTHEAST OF RICHFIELD TO BURLEY...AND MOVING NORTHEAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BURLEY...RUPERT...HEYBURN...CAREY...LAKE WALCOTT...PAUL...
RICHFIELD...MINIDOKA...CRATERS OF THE MOON...PILAR BUTTE AND KIMAMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4246 11382 4290 11399 4304 11451 4342 11385
4325 11325 4275 11305
TIME...MOT...LOC 1833Z 236DEG 36KT 4305 11437 4293 11394 4256 11380
JKEYESSpecial weather statement, Aug 5, 1:38 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 138 PM MDT WED AUG 5 2015 IDZ022-052030- SOUTH CENTRAL HIGHLANDS ID- 138 PM MDT WED AUG 5 2015 ...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING SOUTHEASTERN CASSIA AND WEST CENTRAL ONEIDA COUNTIES UNTIL 230 PM MDT... AT 137 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF ALMO...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MALTA...ALMO...BRIDGE...IDAHOME AND EASTERN CITY OF ROCKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4249 11334 4226 11299 4199 11327 4199 11373 TIME...MOT...LOC 1937Z 229DEG 32KT 4201 11350 AD
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:32 PM MDT | Special Weather Statement | PIH | Cassia | 43 min |
| Aug 4, 7:00 PM MDT | Special Weather Statement | PIH | Bingham | 45 min |
| Aug 4, 7:17 PM MDT | Special Weather Statement | PIH | Power | 58 min |
| Aug 4, 7:44 PM MDT | Special Weather Statement | PIH | Power | 46 min |
| Aug 4, 8:54 PM MDT | Special Weather Statement | PIH | Blaine | 51 min |
| Aug 4, 9:44 PM MDT | Special Weather Statement | PIH | Blaine | 46 min |
| Aug 4, 10:29 PM MDT | Special Weather Statement | PIH | Butte | 46 min |
| Aug 4, 10:36 PM MDT | Special Weather Statement | PIH | Bingham | 39 min |
| Aug 5, 12:38 PM MDT | Special Weather Statement | PIH | Lincoln, Minidoka | 37 min |
| Aug 5, 1:16 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Cassia and 3 more | 44 min |
| Aug 5, 1:38 PM MDT | Special Weather Statement | PIH | Cassia | 52 min |
| Aug 5, 2:25 PM MDT | Flash Flood Warning | PIH | Cassia, Oneida | 3 hr |
| Aug 5, 2:42 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Bonneville, Butte, Caribou, Clark and 4 more | 48 min |
| Aug 5, 2:43 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Oneida, Power | 47 min |
| Aug 5, 3:19 PM MDT | Special Weather Statement | PIH | Teton | 41 min |
| Aug 5, 3:19 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Oneida, Power | 41 min |
| Aug 5, 3:24 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville, Clark, Fremont, Jefferson, Madison, Teton | 51 min |
| Aug 5, 3:27 PM MDT | Tornado Warning | PIH | Bonneville, Jefferson, Madison, Teton | 48 min |
| Aug 5, 3:39 PM MDT | Special Weather Statement | PIH | Butte | 51 min |
| Aug 5, 4:11 PM MDT | Special Weather Statement | PIH | Cassia | 49 min |
| Aug 5, 4:18 PM MDT | Special Weather Statement | PIH | Fremont, Teton | 42 min |
| Aug 5, 4:27 PM MDT | Special Weather Statement | PIH | Bear Lake, Franklin | 48 min |
| Aug 5, 4:49 PM MDT | Special Weather Statement | PIH | Oneida | 41 min |
| Aug 5, 5:02 PM MDT | Special Weather Statement | PIH | Cassia | 43 min |
| Aug 5, 5:38 PM MDT | Special Weather Statement | PIH | Bear Lake, Franklin | 67 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.